# SDR 2001F00121

- Difficulty date: June 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE LEFT OUTBOARD, LEFT F/A, AND RIGHT F/A SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA2001171.  (M)
